MathSciNet Relay Station
MathSciNet bibliographic data
MR682821 (84b:12007) 12A35 (12A50 12A65)
Cornell, Gary Exponential growth of the $l$-rank of the class group of the maximal real subfield of cyclotomic fields. Bull. Amer. Math. Soc. (N.S.) 8 (1983), no. 1, 55–58.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement